# SDR 2008UALA00072

- Difficulty date: January 4, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 29,719 hours, 8,053 cycles
- Engine: Pwa PW4056
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Antenna
- Part number: 6228973001
- Condition: Unreliable
- Location: Tcas
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

TCAS LWR ANTENNA, HARD FAULT.  REMOVED & REPLACED LOWER TCAS ANTENNA PER MM34-45-01-401, OPERATIONAL CHECK PER MM34-45-00-501.  RESET ENTIRE SYSTEM, GROUND CHECK NORMAL.
